MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS? 6 HD; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS? 6 HD; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number H74939354080
Medical Device Problem Codes Entrapment of Device (1212); Difficult to Advance (2920); Material Deformation (2976); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G4 premarket / 510(k): k173820, k213593.
 
Event or Problem Description
It was reported that a catheter issue occurred.The target lesion was located in a small, calcified, and tortuous diagonal branch.The opticross 6 hd imaging catheter was selected for ultrasound examination of the target lesion.During the procedure, the device was difficult to advance.When the catheter was removed, the guidewire was also removed because the catheter was wrapped around the guidewire.A new guidewire was used to complete the intervention with no further issues.There were no patient complications.The catheter was noted to be kinked in the monorail portion, and the tip was damaged.

Brand Name
OPTICROSS? 6 HD
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23427277
Report Number2124215-2025-78173
Device Sequence Number15918484
Product Code OBJ
UDI-Device Identifier08714729960775
UDI-Public(01)08714729960775
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K173820
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939354080
Device Catalogue NumberH74939354080
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Initial Report FDA Received Date10/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown